# SDR DL73E990526

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED RT RUDDER DISPLACEMENT FOR APPROX 2 SEC.  RUDDER PEDALS DID NOT MOVE FROM NEUTRAL, A A/P ENGAGED.  REMOVED MAIN PCU, STANDBY PCU, AND YAW DAMP COUPLER FOR TEST AND INSPECTION.
